# SDR ASAA2014021106831

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,197 hours, 384 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 15237
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,189 hours, 381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AND TAXING FOR T/O NR 2 ENGINE BLEED AIR 0 PSI.  ACFT GROUNDED. R & R NR 2 ENGINE PRSOV AND NR 2 ENGINE BLEED AIR REGULATOR REF MM 36-11-04 AND 36-11-03. OPS AND LEAK CHECKS GOOD.
